# SDR AALA202002039021

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 8,480 hours, 3,483 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG28141
- Condition: Out Of Alignment
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR SLIDE IS COMING OUT OF CASE. INSPECTED AND REMOVED AND REPLACED FWD GALLEY ESCAPE SLIDE IAW WORK CARD 08L2225001 25-94-11.
